Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic sheaves of local cohomology


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 75 (1969), 1011-1012
DOI: https://doi.org/10.1090/S0002-9904-1969-12341-4
MathSciNet review: 0271398
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Frisch and G. Guenot, Prolongement de faisceaux analytiques cohérents, Invent. Math, (to appear). MR 222336
  • 2. J.-P. Serre, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier 16 (1966), 363-374. MR 212214
  • 3. Y.-T. Siu, Extension of locally free analytic sheaves, Math. Ann. 179 (1969), 285-294. MR 241696
  • 4. Y.-T. Siu, Absolute gap-sheaves and extensions of coherent analytic sheaves, Trans. Amer. Math. Soc. 141 (1969), 361-376. MR 243117
  • 5. Y.-T. Siu, Extending coherent analytic sheaves through subvarieties, Bull. Amer. Math. Soc. 75 (1969), 123-126; erratum, 624. MR 236193
  • 6. Y.-T. Siu, Extending coherent analytic sheaves, Ann. Math. (to appear). MR 245837
  • 7. W. Thimm, Struktur- und Singularitätsuntersuchungen an kohärenten analytischen Modulgarben, J. Reine Angew. Math. 234 (1969), 123-151. MR 244518
  • 8. G. Trautmann, Ein Kontinuitatssatz für Fortsetzung kohärenter analytischer Garben, Arch. Math. 18 (1967), 188-196. MR 216034
  • 9. G. Trautmann, Abgeschlossenheit von Corandmoduln und Fortsetzbarkeit kohärenter analytischer Garben, Invent. Math. 5 (1968), 216-230. MR 228710
  • 10. G. Trautmann, Fortsetzung lokal-freier Garben über 1-dimensionale Singularitätenmengen, Ann. Scuola Norm. Sup. Pisa (to appear).
  • 11. G. Trautmann, Cohérence des faisceaux analytiques de la cohomologie local, C. R. Acad. Sci. Paris 267 (1968), 694-695. MR 244519


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12341-4

American Mathematical Society